On rough differential equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Electronic Journal of Probability Year : 2009

On rough differential equations


We prove that the Ito map, that is the map that gives the solution of a differential equation controlled by a rough path of finite p-variation with p in [2,3) is locally Lipschitz continuous in all its arguments and could be extended to vector fields that have only a linear growth.
Fichier principal
Vignette du fichier
lejay_rde.pdf (207.56 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00278246 , version 1 (09-05-2008)
inria-00278246 , version 2 (20-12-2008)
inria-00278246 , version 3 (03-02-2009)


  • HAL Id : inria-00278246 , version 3


Antoine Lejay. On rough differential equations. Electronic Journal of Probability, 2009, 14 (12), pp.341-364. ⟨inria-00278246v3⟩
193 View
272 Download


Gmail Facebook X LinkedIn More